MathSciNet Relay Station
MathSciNet bibliographic data
MR1246540 (95d:53008) 53A15
Vrancken, Luc; Wang, Chang Ping Surfaces in ${\bf R}\sp 4$ with constant affine Gauss maps. Proc. Amer. Math. Soc. 123 (1995), no. 3, 855–863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement